Periodic Number for Anosov Maps  被引量:5

Periodic Number for Anosov Maps

在线阅读下载全文

作  者:Sun Wenxiang (Department of Computer Science,Zhongshan University,Guangzhou 510275,China) 

出  处:《Acta Mathematica Sinica,English Series》1997年第2期169-174,共6页数学学报(英文版)

摘  要:Let X be a compact metric space and let f:X→X be an Anosov map,i.e.,an expansive selfmap with the pseudoorbit tracing property(abbr.POTP)(see Lemma 1).If Nn(f) denotes the number of fixed points of f^n which we name here the n-periodic number then we prove in the case as n tends to infinity that n^M ≤N_n(f)≤H^n,where M and H are two positive integers.Let X be a compact metric space and let f:X→X be an Anosov map,i.e.,an expansive selfmap with the pseudoorbit tracing property(abbr.POTP)(see Lemma 1).If Nn(f) denotes the number of fixed points of f^n which we name here the n-periodic number then we prove in the case as n tends to infinity that n^M ≤N_n(f)≤H^n,where M and H are two positive integers.

关 键 词:Specification property POTP Anosov map 

分 类 号:O1[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象